# SDR 2005FA0000819

- Difficulty date: April 14, 2005
- Submitted: June 15, 2005
- Operation: General aviation
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- Engine: Pwa JFTD12A4A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear
- Part number: 6435664071
- Part serial: 82
- Condition: Cracked
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TGB AND SERVO ASSY REMOVED FROM ACRFT FOR MAKING METAL.  GEARBOX DISASSEMBLED AND DURING VISUAL INSP OF OUTPUT GEAR, ONE TOOTH FOUND CRACKED.  FRIVE SIDE OF TOOTH SHOWS THE MAJORITY OF CRACKING, STARTING FROM IB TO ALMOST MIDWAY ON TOOTH EXTENDING ACROSS TIP LAND TO OPPOSITE SIDE, THEN OB.  APPEARS TO BE 3 CRACKS EXTENDING THE LENGTH OF GEAR TOOTH AND ENDING UP AT APPROX .2500 INCH AND .3750 INCH FROM THE ROOT. MPI INSP CONFIRMED TOOTH WAS CRACKED. NO OTHER CRACKS FOUND.  (K)
